MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC WAVEONE GOLD RECIPROCATING FILE PRIMARY 31MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC WAVEONE GOLD RECIPROCATING FILE PRIMARY 31MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number WGPRIME31
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are: dhr nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.Customer not returning, discarded.Product not received at investigation site.Failure mode: broken during use root cause: product not received at investigation site conclusion code: indeterminable.
 
Event or Problem Description
In this event it is reported that waveone gold reciprocating file primary 31mm broke during use.No injury.

Brand Name
WAVEONE GOLD RECIPROCATING FILE PRIMARY 31MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18311436
Report Number2320721-2023-00284
Device Sequence Number6267176
Product Code EKS
UDI-Device IdentifierD716WGPRIME311
UDI-PublicD716WGPRIME311
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWGPRIME31
Device Lot Number0000370049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date12/12/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown